# SDR SWAA2022071922348

- Difficulty date: June 24, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Bracket
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN PANEL 321A FWD ATTACH BRACKET CRACKED ON LT AND RT SIDE. / [01] REMOVED FWD ATTACH CRACKED BRACKED AT DORSAL FIN REF B737-700 SRM 51-40-02-0G-0;[02] VERIFIED AND INSPECTED STEP#1.;[03] OK TO INSTALL NEW BRACKET.;[04] INSTALLED NEW FWD ATTACH BRACKET AT DORSAL FIN REF B737-700 SRM 51-40-02-0G-0;[05] MEASUREMENTS INPUT AND PARTS TRANSACTION ONLY;[06] VERIFIED AND INSPECTED.
